JournalszaaVol. 20, No. 3pp. 617–636

C1,αC^{1,\alpha} Local Regularity for the Solutions of the pp-Laplacian on the Heisenberg Group for 2p<1+52≤p<1+\sqrt5

  • Silvana Marchi

    Università di Parma, Italy
$C^{1,\alpha}$ Local Regularity for the Solutions of the $p$-Laplacian on the Heisenberg Group for $2≤p<1+\sqrt5$ cover
Download PDF

Abstract

We prove local Hölder continuity of the homogeneous gradient for weak solutions uWloc1,pu \in W^{1,p}_{loc} of the pp-Laplacian on the Heisenberg group Hn\mathbb H^n for 2p<1+52≤p<1+\sqrt 5.

Cite this article

Silvana Marchi, C1,αC^{1,\alpha} Local Regularity for the Solutions of the pp-Laplacian on the Heisenberg Group for 2p<1+52≤p<1+\sqrt5. Z. Anal. Anwend. 20 (2001), no. 3, pp. 617–636

DOI 10.4171/ZAA/1035